Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


yellow skin
May 13, 2009

hiv positive since 2000 taking kaletra+truvada for 5years notice yellowing of skin liver test is normal cd4 550 vl under 50 can this be do to my regimen or my hiv status or both is there anything i can do

Response from Dr. Henry

A large number of conditions can contribute to yellowing of the skin. Here is a partial list of conditions to consider (a thorough clinical evaluation is recommended to begin sorting out the possiblities):

Possible causes of Yellow skin Anemia - yellow skin Beta-carotene dietary excess - usually more orange skin than yellow skin. Bruise - the skin area of a bruise may go yellow usually as part of recovery. Carotenemia - yellow skin Chronic Hepatitis C - Yellow skin Congenital syphilis - yellow skin Gallstones - yellow skin Gouty tophi - a skin effect from gout Hepatitis - yellowing skin Hepatitis A - yellow skin Hepatitis B - yellow skin Hepatitis C - yellow skin Hepatitis D - yellow skin Hepatitis E - yellow skin Hepatitis X - yellow skin Hyperbilirubinemia - yellow skin Hypothyrodism Infectious mononucleosis Jaundice - yellow skin Liver cancer - yellow skin Myxedema - yellow skin Neonatal Jaundice - yellow skin Pancreatic cancer - yellow skin Pernicious anemia Primary biliary cirrhosis - yellow skin Primary sclerosing cholangitis - yellow skin Shingles - small yellow skin blisters Sickle Cell Anemia - yellow skin Uremia - causing a dry yellow-brown skin Viral Hepatitis - yellowing skin Wilson's Disease - yellow skin Xanthomata - small yellow fat deposits under the skin. Yellow fever - yellow skin

An evaluation by a dermatologist if often very helpful. KH



Previous
Muscle pain - Ouch...... I hurt all the time
Next
News that Atripla is causing lipoatrophy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement